×

Found 19,773 Documents (Results 1–100)

100
MathJax

Generation of multivariate quadratic quasigroups by proper families of Boolean functions. (English. Russian original) Zbl 07538676

J. Math. Sci., New York 262, No. 5, 630-641 (2022); translation from Fundam. Prikl. Mat. 23, No. 2, 57-73 (2020).
MSC:  94D10 06Exx 08Axx
PDF BibTeX XML Cite
Full Text: DOI

Uniformly computably separable algebras with effectively splittable families of negative congruences. (English. Russian original) Zbl 07538031

Sib. Math. J. 63, No. 3, 466-475 (2022); translation from Sib. Mat. Zh. 63, No. 3, 562-575 (2022).
MSC:  03Dxx 03Cxx 08Axx
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software